Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 194715, 22 pages
http://dx.doi.org/10.1155/2010/194715
Research Article

Characterizing Growth and Form of Fractal Cities with Allometric Scaling Exponents

Department of Geography, College of Urban and Environmental Sciences, Peking University, Beijing 100871, China

Received 9 August 2009; Revised 6 May 2010; Accepted 4 July 2010

Academic Editor: W. Ebeling

Copyright © 2010 Yanguang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanguang Chen, “Characterizing Growth and Form of Fractal Cities with Allometric Scaling Exponents,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 194715, 22 pages, 2010. https://doi.org/10.1155/2010/194715.